# SDR 2007UALA02385

- Difficulty date: July 3, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 39,439 hours, 14,055 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL EMERGENCY LIGHTS STAY ON WITH POWER OFF NEAR CENTER OF ACFT.   REPLACED EPSU.  CHECKS OKAY AT THIS TIME.
